# SDR USAA2012032000002

- Difficulty date: March 16, 2012
- Submitted: March 20, 2012
- Operation: Air carrier
- Aircraft: N910AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24523
- Aircraft time: 80,300 hours, 27,523 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Angle
- Part number: 141N83219
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 CHECK - CRACK ON FORWARD SIDE OF FRAME L-ANGLE AT BS 350, S7L.  REPLACED FRAME L-ANGLE AT BS 350, S7L IAW B757 SRM 51-40-10.
